# SDR SWIA201229672

- Difficulty date: February 13, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 23,915 hours, 20,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6281, EMERGENCY FLOOR LIGHTING AT ROW 9-12 INOPERATIVE.   REPLACED NR 4 EMERGENCY LIGHT ASSEMBLY.
